MathSciNet Relay Station
MathSciNet bibliographic data
MR2024052 14L24 (14L30)
Popov, V. L. The cone of Hilbert null forms. (Russian) Tr. Mat. Inst. Steklova 241 (2003), Teor. Chisel, Algebra i Algebr. Geom., 192--209; translation in Proc. Steklov Inst. Math. 2003, no. 2(241), 177–194
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement